Solution Existence of Variational Inequalities with Pseudomonotone Operators in the Sense of Brézis release_krpux22njfc65ly5hwuytqsblq

by B. T. Kien, M. M. Wong, N. C. Wong, J. C. Yao

Published in Journal of Optimization Theory and Applications by Springer Nature.

2008   Volume 140, p249-263

Archived Files and Locations

application/pdf  191.5 kB
file_tlr6dqorn5arpp4xg2yme4ci7a
www.math.nsysu.edu.tw (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2008-09-20
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-3239
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 52f2335f-23fc-471c-a649-0c0e6564c0a3
API URL: JSON